MathSciNet Relay Station
MathSciNet bibliographic data
MR199185 (33 #7334) 14.51
Kim, Kimyong Deformations, related deformations and a universal subfamily. Trans. Amer. Math. Soc. 121 1966 505–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement